# SDR AALA201905239003

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 60,419 hours, 30,214 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CRUISE FLIGHT, FMC DISPLAYED PERT/NAV UNAVAILABLE. NAV DISCONNECTED AND WENT TO HDG HOLD/ALT HOLD.  ALL PERF DATA DUMPED.  RELOADED PERF DATA AND OPERATION RETURNED TO NORMAL. MAINTENANCE PERFORMED AFMC RESET PROCEDURE IAW AMM 34-63-02. OPS CHECKS OKAY.
